MAUDE Adverse Event Report: MEDCOMP 4F X 20CM SINGLE LUMEN MIDLINE

MEDCOMP 4F X 20CM SINGLE LUMEN MIDLINE
Model Number ML4S20
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated.We are currently waiting to confirm the device sample will be returned for evaluation.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
During catheter placement, metal guidewire knotted making removal difficult.
 
Additional Manufacturer Narrative
Received a 0.018' guidewire for evaluation.A visual inspection revealed the guidewire to be in a knot at the tip.The guidewire was forwarded to the device manufacturer for further evaluation.Based on the investigation, the root cause was on determined to be a manufacturing issue.Contributing factors could have been wire manipulation during the insertion procedure.The instructions for use state; do not advance the guidewire or catheter if unusual resistance is encountered.Do not insert or withdraw the guidewire forcibly from any component.

Brand Name
4F X 20CM SINGLE LUMEN MIDLINE
Common Device Name
MIDLINE
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6657234
Report Number2518902-2017-00029
Device Sequence Number19172566
Product Code LJS
UDI-Device Identifier00884908030662
UDI-Public884908030662
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/03/2019
Device Model NumberML4S20
Device Catalogue NumberML4S20
Device Lot NumberMHTV620
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/25/2017
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer05/25/2017
Initial Report FDA Received Date06/21/2017
Supplement Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR